Q. What with all the side effects I had during chemotherapy, I really wasn’t in the mood for sex very often. And now that I’m done with chemo, I’m finding I’m still not in the mood… and even when I am, it’s painful! What’s going on?
A. Well, for once those powerful chemo drugs aren’t the primary cause of these new aggravating side effects: loss of sexual desire, and painful intercourse. Instead, the villain is your body’s lack of hormone production, brought on by menopause,...
Nadja is a teacher, a refashionista of clothing, and a passionate blogger. But more so she is a compassionate and caring friend. She... Read more »
A media release on marketwire.com caught my eye, because elders and driving is a tough issue for many of us, let alone elders who are in... Read more »
When I was first diagnosed with Rheumatoid Arthritis, I really had no idea of the long term affects of this disease. In the beginning, I... Read more »